# SDR DALA2017042403324

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 63,862 hours, 46,412 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Switch
- Condition: Failed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM USING AFT PASSENGER ENTRANCE DOOR EMERGENCY HANDLE, AFTER TAILCONE RELEASED FROM ACFT A TAILCONE UNSAFE MESSAGE ON EOAP PANEL IN FLIGHT COMPARTMENT FAILED TO COME ON.  REPLACED THE SWITCH S1-538 IAW WDM 52-73-11. OPS GOOD. OK FOR SERVICE.
